# SDR CALA2024090502387

- Difficulty date: September 4, 2024
- Submitted: September 5, 2024
- Operation: Air carrier
- Aircraft: N29129
- Make and model: Boeing 757224
- Aircraft serial: 28969
- Aircraft time: 93,968 hours, 20,842 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: 149N755017
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B757-06-3-0239: RH W/W MLG, FWD EDGE OF THE CUTOUT, SUPPORT BRAC KETS HAVE CRACKED (2EA). REMOVED AND REPLACED SUPPORT BRACKETS (2EA) IN RH WW MLG FWD EDG E OF THE CUTOUT P/N UA149N7550-172024-0 .040C IAW B757-200 SRM 5 1-40-02-0G-0.
